Abdus Saboor
Title
Cited by
Cited by
Year
Beta Sarhan-Zaindin modified Weibull distribution
A Saboor, H Bakouch, N Khan
Applied Mathematical Modeling 40 (13-14), 6604–6621, 2016
1902016
Pak. j. statist. 2011 vol. 27 (2), 111-131 the gamma-weibull distribution
SB Provost, A Saboor, M Ahmad
Pak. J. Statist 27 (2), 111-131, 2011
482011
The Marshall-Olkin Additive Weibull Distribution with Variable Shapes for the Hazard Rate
E Afify, Ahmed, Cordeiro, Gauss, Yousof, Haitham, Saboor, Abdus, Ortega
Hacettepe Journal of Mathematics and Statistics, 2016
39*2016
The Marshall--Olkin exponential Weibull distribution
T Pogany, A Saboor, S Provost
Hacettepe Journal of Mathematics and Statistics 44 (6), 1579--1594, 2015
322015
The moment generating function of a bivariate gamma-type distribution
A Saboor, SB Provost, M Ahmad
Applied Mathematics and Computation 218 (24), 11911-11921, 2012
222012
Marshall--Olkin gamma--Weibull distribution with application
T Saboor, Abdus and Pog'any
Communications in Statistics: Theory and Methods 45 (5), 1550-1563, 2016
212016
The Transmuted Exponential-Weibull Distribution with Applications
A Saboor, M Kamal, M Ahmad
Pakistan journal of Statistics, 2015
192015
The Kumaraswamy exponential--Weibull distribution: theory and applications
GM Cordeiro, A Saboor, MN Khan, G Ozel, MAR Pascoa
Hacettepe Journal of Mathematics and Statistics 45 (4), 1203-1229, 2016
172016
The Gamma Exponentiated Exponential--Weibull Distribution
T Pog'any, A Saboor
Filomat 30 (12), 3159–3170, 2016
152016
The Transmuted Generalized Modified Weibull Distribution
GM Cordeiro, A Saboor, MN Khan, SB Provost, EMM Ortega
FILOMAT 31 (5), 1395–1412, 2017
112017
The Transmuted Exponentiated Weibull Geometric Distribution: Theory and Applications
A Saboor, I Elbatal, GM Cordeiro
Hacettepe Journal of Mathematics and Statistics 45 (3), 2016
102016
A bivariate gamma-type probability function using a confluent hypergeometric function of two variables
A Saboor, M Ahmad
Pak. J. Statist 28 (1), 81-91, 2012
92012
Odd Log-Logistic Modified Weibull Distribution
A Saboor, M Alizadeh, MK Nauman, I Ghosh, GM Cordeiro
Mediterranean Journal of Mathematics 14 (2), 2017
62017
A new extension of Srivastava’s triple hypergeometric functions and their associated properties
A Saboor, G Rahman, Z Anjum, KS Nisar, S Araci
Analysis 41 (1), 13-24, 2021
52021
A Ψ2 HYPERGEOMETRIC GENERALIZED INVERSE GAUSSIAN DISTRIBUTION
A Saboor, A Khan, S Mubeen
Bothalia Journal 44 (8), 18-25, 2014
52014
A confluent hypergeometric generalized inverse Gaussian distribution
A Saboor, S Provost, M Ahmad
Pakistan Journal of Statistics 31 (1), 21-32, 2015
42015
Pak. J. Statist. 2013 Vol. 29 (1), 49-57 FURTHER PROPERTIES OF A BIVARIATE GAMMA-TYPE FUNCTION AND ITS PROBABILITY DISTRIBUTION
A Saboor, M Ahmad
Pak. J. Statist 29 (1), 49-57, 2013
42013
The extended Burr-R class: properties, applications and modified test for censored data
AA Al-Babtain, RAK Sherwani, AZ Afify, K Aidi, MA Nasir, F Jamal, ...
AIMS Mathematics 6 (3), 2912-2931, 2021
32021
An Extension of the Mittag-Leffler Function and Its Associated Properties
G Rahman, A Saboor, Z Anjum, KS Nisar, T Abdeljawad
Advances in Mathematical Physics 2020, 2020
32020
On a modified Burr XII distribution having flexible hazard rate shapes
F Jamal, C Chesneau, MA Nasir, A Saboor, E Altun, MA Khan
Mathematica Slovaca 70 (1), 193-212, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20